RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 6, Pages 949–953 (Mi mz677)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On the Rate of Convergence of Fourier Series of Functions of Bounded Variation

S. A. Telyakovskii

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm677

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:6, 872–876

Bibliographic databases:

Document Type: Article
Received: 25.10.2001

Citation: S. A. Telyakovskii, “On the Rate of Convergence of Fourier Series of Functions of Bounded Variation”, Mat. Zametki, 72:6 (2002), 949–953; Math. Notes, 72:6 (2002), 872–876

Citation in format AMSBIB
\Bibitem{Tel02}
\by S.~A.~Telyakovskii
\paper On the Rate of Convergence of Fourier Series of Functions of Bounded Variation
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 6
\pages 949--953
\mathnet{http://mi.mathnet.ru/mz677}
\crossref{https://doi.org/10.4213/mzm677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1964154}
\zmath{https://zbmath.org/?q=an:1026.42009}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 6
\pages 872--876
\crossref{https://doi.org/10.1023/A:1021406416813}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180090200033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513995}


Linking options:
  • http://mi.mathnet.ru/eng/mz677
  • https://doi.org/10.4213/mzm677
  • http://mi.mathnet.ru/eng/mz/v72/i6/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Kurdomonov, “An estimate for the rate of convergence of Fourier–Legendre series of functions of bounded variation”, Russian Math. (Iz. VUZ), 50:7 (2006), 31–42  mathnet  mathscinet
    2. A. S. Belov, S. A. Telyakovskii, “Refinement of the Dirichlet–Jordan and Young's theorems on Fourier series of functions of bounded variation”, Sb. Math., 198:6 (2007), 777–791  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Belov, AS, “An improvement of the Dirichlet-Jordan test for Fourier series of functions of bounded variation”, Doklady Mathematics, 75:1 (2007), 101  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Jenei, A, “On the rate of convergence of Fourier series of functions of bounded variation in two variables”, Analysis Mathematica, 35:2 (2009), 99  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Mei Y., Yu D., “On the Convergence of Absolute Summability for Functions of Bounded Variation in Two Variables”, Abstract Appl. Anal., 2012, 513206  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Azimmohseni M., Soltani A.R., Khalafi M., “Simulation of Real Discrete Time Gaussian Multivariate Stationary Processes With Given Spectral Densities”, J. Time Ser. Anal., 36:6 (2015), 783–796  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:367
    Full text:122
    References:63
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019